Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measurable linear functionals and operators on Fréchet spaces


Author: Andrzej Wiśniewski
Journal: Proc. Amer. Math. Soc. 114 (1992), 1079-1085
MSC: Primary 60B11; Secondary 46G12, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1992-1100667-4
MathSciNet review: 1100667
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of measurable linear functionals and operators on Fréchet spaces with so-called stochastic bases is described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 46G12, 47B38

Retrieve articles in all journals with MSC: 60B11, 46G12, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1100667-4
Keywords: Measurable linear functionals, measurable linear operators, Fréchet space, Gaussian measure, stable measure, product measure
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society